MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number ATAA43120160A
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2024, the physician was treating a thoracoabdominal aneurysm with a gore® excluder® thoracoabdominal branch endoprosthesis (tambe).After implantation, while reviewing the final angiography, the physician noticed a dissection extending 3-4cm proximally from a primary entry tear just proximal to the tambe.The physician treated by covering the entry tear with a ctag device, but commented that intramural hematoma extended to the lsa.Reportedly, the physician was trying to stent an accessory renal, and was lasering through the graft, and also used a cutting balloon to make fenestrations, pulling the graft down while the proximal anchors were engaged.
 
Additional Manufacturer Narrative
H.6.Investigation findings code c20: the device remains implanted and is not available for analysis.H.6.Investigation findings code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.B.5.Description of event: added information about why physician was making fenestrations in the graft.
 
Event or Problem Description
Reportedly, the physician made fenestrations in the device because there was an additional accessory renal that he wanted to reach.

Brand Name
GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19655724
Report Number2017233-2024-05064
Device Sequence Number6624422
Product Code MIH
UDI-Device Identifier00733132659678
UDI-Public00733132659678
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P230023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/12/2025
Device Catalogue NumberATAA43120160A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale